Join the 'Microgynon' group to help and get support from people like you.
We found 16 questions associated with the 'Microgynon' topic.
Posted 5 days ago by • 0 answers
Hi, I started taking microgynon to see if it cleared my skin up. We usually use condoms but didn't use one on day 4 of me starting the pill. I started on last(5th) day of my period when I just had spotting. My period is regular around 25/26 days, I think. I took the pills properly at same time ...
Posted 9 Apr 2017 by • 1 answer
After blood tests my vitamin D was extremely low, they prescribed vitamin D and Pregabalin 75mg 3 times daily for my joints pain, on top they prescribed Microgynon 30 for the last 5 months. Could someone explain why I must take Microgynon as well please?
Posted 7 Dec 2016 by • 0 answers
Am taking the 28 days pill, microgynon ED, fe. My period was the 2 to the 7 of November and i started talking the pills 5 days after, that would be the Saturday and today is the 7 of December and am down to 3 reminding pills and my period showed up this morning. Why is this? Please help me
Posted 24 Oct 2016 by • 1 answer
Hi, I'm on the Microgynon 30 pill and my period usually lasts 4/5 days, I know when on the pill periods can differ but I got mine on Saturday evening and it's now Monday morning and it's basically gone bar the smallest bit. That's only 2 days (not even full days!) I have been ...
Posted 26 Sep 2016 by • 0 answers
basically I'm on the pill and I take it for 21 days then have a 7 day break... I always finish my last pill on a Monday so that the following week I take my first on a Tuesday... however I took my lay pill yesterday (Sunday) and my Monday pill is gone?? But I don't remember taking it? ...
Posted 24 Aug 2016 by • 0 answers
I am currently on Microgynon 30 and have been on it for about 2 years. I haven't taken the 7 day break for about four months (holidays etc.) but in that time I had a period last month and it lasted for about nine days. Now, a month later I am having another period and it is on it's ...
Posted 6 Jul 2016 by • 1 answer
I've just switched from depo to the pill... after I took it I was reading the leaflet and checked the expiry date only to find out that it's a month past expiry date... what should I do?? What can I expect to happen to me ??
Contraception - I was taking Yasmin for a couple of days however I have now changed to microgynon as
Posted 11 Jul 2016 by • 0 answers
... Yasmin gave me bad side effects. I didn't finish the Yasmin pack, so do I start microgynon today finish the 21 days then have a new starting day off the pill than before? I'm confused
Posted 22 Mar 2016 by • 0 answers
When I woke I had my period and I wasn't feeling well and almost fainted... what should I do?
Posted 19 Feb 2016 by • 0 answers
I have never seen an answer for a question like this so I would really really appreciate your help. If for example I normally take my microgynon 30 pill at 9:30 pm every night... And I miss a pill one night but take it around 9:20 pm the following night, just before my next pill, have I completely ...
Posted 3 Jan 2016 by • 0 answers
I started taking amoxicillin for 7 days on Friday 18th Dec . I finished my antibiotics on 24th Dec. I took the last contraceptive pill in the pack on Saturday 19th Dec and had my 7 day break. Started taking the next pack on the Sunday 27th Dec and had uprotected sex Saturday night/Sunday morning ...
Posted 3 Dec 2015 by • 1 answer
I had my period towards the end of last month and after my period i have sexual intercourse but hadnot gotten a new packet of pills.The first day i had sex i took one of the remaining pills from my old packet and the second day i took another.I skipped four days without unprotected sex and got a ...
On microgynon 30 missed a pill in first week after restarting them after period.i normally take the?
Posted 15 Aug 2015 by • 1 answer
Pill at 10.30pm but forgot third pill into pack took it next morning at 11.30am took all pills on time after that.had sex 14 days into cycle but he pulled out.been sexually active at least once a week .i have been on the pill for a year and a half and never had problems with my period. now 4th day ...
Posted 25 Jul 2015 by • 2 answers
So I've been on the pill for 7 years and was due to finish my 21 day pack yesterday (Friday) however, I was concerned as I had a few bouts of diahorrea each morning ( more than 12 hours after taking the pill as I take it at 8pm) so I took another active pill on my first pill free day of my 7 ...
Posted 29 Jul 2015 by • 1 answer
I posted last month because my period was later on the pill than usual, it came on my 5th day of my pill free week, I put it down to it just being a little different than usual. However, it was a tiny bit lighter than usual too, once again didn't think anything of it. Now this month im on my ...